# SDR 98FDEA00049

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE70592612
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND LEAKING HYDRAULIC LINES ON NR 2 ENGINE THAT BURNT HOLE IN PAN.  REPLACED ALL HYDRAULIC LINES, PAN AND BLANKETS.
